U.S. doctors online nowAsk doctors free
Michigan City, IN
A 57-year-old female asked:

allergy tests done was given flonase & told come back 1x weekfor shots,night in hospital.my dr gave me prednisone now very tired?why?

1 doctor answer1 doctor weighed in
Dr. Payel Gupta
Allergy and Immunology 21 years experience
Allergic reaction : Hi. I am not sure by your message what the order of things was- but it sounds like you might have had a reaction to allergy testing. It is very rare to have an allergic reaction that requires prednisone after testing alone. Allergy shots help with allergies of the nose, eyes and with allergic asthma. I would follow up with your allergist regarding the reaction that you had.
Dr. Payel Gupta
Dr. Payel Gupta commented
Allergy and Immunology 21 years experience
Provided original answer
It would be very rare to have that type of a reaction to Flonase.
May 1, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old female asked:

I have extreme cramps and back pain the first day I get my period so bad and it last awhile and pain meds don't help could this be something serious?

1 doctor answer1 doctor weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Probably not: In younger women congestive dysmenorrhea can be very severe just before and the first 1-2 days of the cycle. If the symptoms are so severe consider using oral contraceptives which will relieve the symptoms. Talk to your gynecologist about it.
KS
A 19-year-old female asked:

My grandpa pulled a muscle in his back & went to the va hospital yestray. Hes home now & thr medication they gave him doesn't help the pain & his sides are now hurting. What else can we do?

2 doctor answers6 doctors weighed in
Dr. Alvin Mathew
Internal Medicine 18 years experience
Call or go back VA: If the medication is not working, i'm sure the prescribing doctor wants to know. Call the doctor or go back to the va to get re-evaluated for possibly another treatment regimen. Depending on what was given, sometimes it takes more than 1 day to feel better but if you are concerned, definitely go back.
Reisterstown, MD
A 22-year-old female asked:

What can I take for irritated swollen eyes after allergic reaction?

1 doctor answer1 doctor weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Treatment options: Try an antihistamine like zyrtec or Claritin and add some eye drops. Zaditor (ketotifen) is very good for allergies. It there is discharge, change in vision or pain then see your doctor.
A 22-year-old female asked:

Abdominal and lower back pain, what does that mean?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Too many causes: Honestly there are far too many possible causes to list. Thats what a doctor does when they ask you all the questions so they can figure out the cause. See your doctor to get at the cause. Some causes are simple and some more difficult to figure out. The internet can help with information but not with diagnosis. Good luck.
A 29-year-old member asked:

Does cetirizine (aka zyrtec) allergy medication contain any stimulant components?

1 doctor answer4 doctors weighed in
Dr. Neil Kao
Dr. Neil Kaoanswered
Allergy and Immunology 33 years experience
No: Cetirizine is also marketed with pseudoefedrine, which can be a stimulant in some people. Avoid zyrtec-d.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 22, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.